Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Child gaining weight by taking Divaa, have sudden jerk while sleeping. Any lesser side effect medicine?

sir my daughter is 9 years old and she has been taking divaa od 500 mg for the last 5 years , i thonk she is gaining weight now she is 30 kgs. and as per my observation she still have some movements and sudden jerks while sleeping . kindly advice a good drug with lesser side effects and suggest me when can she out of that medicine. thank you sirs.
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pediatrician 's  Response
Both weight gain and jerky movements are the side effects of divaa.However the advantage of the medicine outweighs the side effect.If on the medications child had no convulsion then mostly the medication has helped her for the purpose for which it was given .If she has been on this medication since last 5 yrs and no convulsions have happened then you discuss with her pediatrician regarding stopping the medication .
Take Care
Answered: Sat, 9 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor